Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mappings of indecomposable continua


Author: David P. Bellamy
Journal: Proc. Amer. Math. Soc. 30 (1971), 179-180
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1971-0287513-2
MathSciNet review: 0287513
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every compact metric continuum is a continuous image of some indecomposable compact metric continuum.


References [Enhancements On Off] (What's this?)

  • [1] D. P. Bellamy, A non-metric indecomposable continuum, Duke Math. J. 38 (1971), 15-20. MR 0271911 (42:6792)
  • [2] J. G. Hocking and G. S. Young, Topology, Addison-Wesley, Reading Mass., 1961. MR 23 #A2857. MR 0125557 (23:A2857)
  • [3] K. Kuratowski, Topologie. Vol. 2, 3rd ed., Monografie Mat., Tom 21, PWN, Warsaw, 1961; English transl., Academic Press, New York; PWN, Warsaw, 1968. MR 24 #A2958. MR 0259835 (41:4467)
  • [4] J. W. Rogers, Jr., Continuous mappings on continua, Proc. Auburn Topology Conference, Auburn University, Auburn, Ala., 1969, pp. 94-97. MR 0385822 (52:6681)
  • [5] Z. Waraszkiewicz, Sur un problème de M. H. Hahn, Fund. Math. 22 (1934), 180-205.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0287513-2
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society